# SDR CA050126012

- Difficulty date: October 19, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,789 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Broken
- Location: Starter Gen
- Part time: 22,546 hours
- Component: Starter Gen, Lucas
- Component part number: 23088002B
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT 422403, STARTED NR 2 DID NOT DISENGAGE AFTER START, QRH WAS FOLLOWED, DC GEN CAUTION LIGHTS REMAINED ON, NO HIGH DISCHARGE BATTERY STARTER GEN SENT TO SHOP.  UNIT INSPECTED, CONFIRMED BEARING FAILURE.
